# SDR 2011FA0000340

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N627FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842131
- Engine: Lyc O320*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN VOLTAGE DROP AT 25V THE STALL WARNING HORN WILL NOT WORK.
